The Open Mapping and Closed Range Theorems.

S. Simons; B. Rodrigues

Mathematische Annalen (1989)

  • Volume: 283, Issue: 1, page 87-96
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Simons, S., and Rodrigues, B.. "The Open Mapping and Closed Range Theorems.." Mathematische Annalen 283.1 (1989): 87-96. <>.

author = {Simons, S., Rodrigues, B.},
journal = {Mathematische Annalen},
keywords = {open mapping and closed range theorems},
number = {1},
pages = {87-96},
title = {The Open Mapping and Closed Range Theorems.},
url = {},
volume = {283},
year = {1989},

AU - Simons, S.
AU - Rodrigues, B.
TI - The Open Mapping and Closed Range Theorems.
JO - Mathematische Annalen
PY - 1989
VL - 283
IS - 1
SP - 87
EP - 96
KW - open mapping and closed range theorems
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.